Title: Oscillation of delay difference equations with finite non-monotone arguments

Authors: Limei Feng; Zhenlai Han

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Abstract: In this paper, the oscillation of difference equations with multiple non-monotone delay arguments
x(t) + m i=1 pi(t)x(τi(t)) = 0, t ∈ ℕ is studied. Three criteria of these equations are obtained for oscillation. And examples are given to show the meanings of the theorems.

Keywords: difference equation; non-monotone delay argument; oscillatory solution.

DOI: 10.1504/IJDSDE.2020.10035016

International Journal of Dynamical Systems and Differential Equations, 2020 Vol.10 No.6, pp.537 - 552

Received: 03 Aug 2018
Accepted: 29 Mar 2019

Published online: 21 Jan 2021 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article